Need Help? 1-800-645-1030
0Cart
×
Tap to Zoom
Ibuprofen 200 mg
Ibuprofen 200 mg

Ibuprofen 200 mg

Item #004733 / Add to favorites
Potency

200 mg

Size

100 Tablets

Product & Label Information

From the Manufacturer’s Label:

Temporarily relieves minor aches and pains due to headache, toothache, muscular aches, menstrual cramps, backache, the common cold, minor pain of arthritis, temporarily reduces fever.

Active ingredient: Ibuprofen 200 mg (pain reliever/fever reducer).

About Puritan’s Pride

For more than 40 years, Puritan's Pride has helped families achieve a lifestyle of wellness. Our vitamins and supplements are made with care from the highest quality ingredients. They are tested or inspected as many as 15 times throughout the manufacturing process. That's why you can shop with confidence. We take pride in our products and helping customers feel their best.

  Active Ingredients: Ibuprofen USP 200 mg (NSAID)
Directions: Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and older: take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 caplets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor.

Other Ingredients: carnauba wax, colloidal silicon dioxide, cellulose, corn starch, hypromellose, lactose, magnesium stearate, polydextrose, PEG, red iron oxide, sodium starch glycolate, stearic acid, titanium dioxide.

WARNING: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: shock, facial swelling, asthma (wheezing), skin reddening, hives, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: this product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer or right before or after heart surgery. Ask a doctor if stomach bleeding warning applies to you; you have problems or serious side effects from taking pain relievers or fever reducers; you have a history of stomach problems such as heartburn; you have high blood pressure, heart disease, liver cirrhosis, kidney disease or asthma; or you are taking a diuretic. Ask a doctor or pharmacist before use if you are under a doctor's care for any serious condition; taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin; or taking any other drug. When using this product take with food or milk if upset stomach occur; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop use and ask a doctor if you experience any of the following signs of stomach bleeding: feel faint, have bloody or black stools, vomit blood, have stomach pain that does not get better; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days; redness or swelling is present in the painful area; or if new symptoms appear. If pregnant or breast feeding, ask a health professional before use. It is especially important not to use Ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Store at controlled room temperature. Avoid excessive heat. Tamper Evident: Do not use if imprinted seal under cap is broken or missing
Customer Reviews
Ibuprofen 200 mg is rated 4.8 out of 5 by 13.
  • y_2019, m_10, d_19, h_8
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.13
  • cp_1, bvpage1
  • co_hasreviews, tv_4, tr_9
  • loc_en_US, sid_004733, prod, sort_[SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_puritanspride
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getAggregateRating, 86ms
  • REVIEWS, PRODUCT
Rated 5 out of 5 by from Ibuprofen 200 mg Its Ibuprofen. It is a reasonable price through Puritans Pride with the buy one get 2.
Date published: 2016-07-18
Rated 5 out of 5 by from excellent product product comparable to other brands I've tried. Free sipping is great for those who are housebound. No need to depend on others. Prices are excellent.
Date published: 2016-07-11
Rated 4 out of 5 by from missing soft gel form of IBU am using the product since several years. Only good experiences. Am only missing a soft gel form of IBU at Puritan...a pity....the soft gel is faster absorbed. works faster. would be great if Puritan would offer this in future
Date published: 2015-04-06
Rated 5 out of 5 by from Excellent service I find your brand equal to any name brand and much less expensive.
Date published: 2014-05-24
Rated 5 out of 5 by from Excellant Product The Ibuprofen that I ordered and recieved was Just Perfect. It was just as advertised in both quality and price. I am very pleased with my purchase. As long as I have done business with Puritan's Pride they have never failed me or my expectations. I have often referred Puritan's Pride to my friends and relatives.
Date published: 2014-03-10
Rated 5 out of 5 by from GOOD PRODUCT Just as good as Wa____rt but less expensive. Avoided the crowd misery and saved money on purchase as well as gas...
Date published: 2014-02-05
Rated 5 out of 5 by from Quality Product Used this product many years. Great product at a great price.
Date published: 2013-05-30
Rated 4 out of 5 by from Just as good as the name brands GeriCare Ibuprofen is just as good as the name brands and the OTC generic brands sold in stores. Very happy with this product.
Date published: 2013-01-18
  • y_2019, m_10, d_19, h_8
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.13
  • cp_1, bvpage1
  • co_hasreviews, tv_4, tr_9
  • loc_en_US, sid_004733, prod, sort_[SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_puritanspride
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 2ms
  • REVIEWS, PRODUCT